# SDR UPS04841821

- Difficulty date: January 4, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 36410042
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RIGHT MLG WW L24R AT STA 879 VERT BATHTUB FITTING HAS CORROSION ON FWD SIDE.  REMOVED CORROSION & FOUND TO BE BEYOND ALLOWABLE LIMITS IAW DC8 SRM 53 -2-0 FIG 1F.  REMOVED FITTING, FABRICATED REPAIR SPLICES AND INSTALLED NEW FITTING AND SPLICES IAW DC8 SRM 53-2-0 FIG 8.
